File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on optimal insurance risk control with multiple reinsurers

TitleA note on optimal insurance risk control with multiple reinsurers
Authors
KeywordsOptimal reinsurance treaties
Enlargement of reinsurance space
Variance premium principles
Multiple reinsurers
Lagrangian function
Issue Date2017
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal of Computational and Applied Mathematics, 2017, v. 319, p. 38-42 How to Cite?
AbstractThis note revisits the problem discussed in Meng et al. (2016) where an optimal insurance risk control problem was considered in a diffusion approximation model with multiple reinsurers adopting variance premium principles. It was shown in Meng et al. (2016) that under a certain technical condition, a combined proportional reinsurance treaty is an optimal form in a class of plausible reinsurance treaties. From both theoretical and practical perspectives, an interesting question may be whether the combined proportional reinsurance treaty is still an optimal form in a quite considerably larger class of plausible reinsurance treaties. This note addresses this question and shows that a combined proportional reinsurance treaty is still an optimal form.
Persistent Identifierhttp://hdl.handle.net/10722/246118
ISSN
2017 Impact Factor: 1.632
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMeng, H-
dc.contributor.authorSiu, TK-
dc.contributor.authorYang, H-
dc.date.accessioned2017-09-18T02:22:44Z-
dc.date.available2017-09-18T02:22:44Z-
dc.date.issued2017-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2017, v. 319, p. 38-42-
dc.identifier.issn0377-0427-
dc.identifier.urihttp://hdl.handle.net/10722/246118-
dc.description.abstractThis note revisits the problem discussed in Meng et al. (2016) where an optimal insurance risk control problem was considered in a diffusion approximation model with multiple reinsurers adopting variance premium principles. It was shown in Meng et al. (2016) that under a certain technical condition, a combined proportional reinsurance treaty is an optimal form in a class of plausible reinsurance treaties. From both theoretical and practical perspectives, an interesting question may be whether the combined proportional reinsurance treaty is still an optimal form in a quite considerably larger class of plausible reinsurance treaties. This note addresses this question and shows that a combined proportional reinsurance treaty is still an optimal form.-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.subjectOptimal reinsurance treaties-
dc.subjectEnlargement of reinsurance space-
dc.subjectVariance premium principles-
dc.subjectMultiple reinsurers-
dc.subjectLagrangian function-
dc.titleA note on optimal insurance risk control with multiple reinsurers-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.cam.2016.12.034-
dc.identifier.hkuros278207-
dc.identifier.hkuros289607-
dc.identifier.volume319-
dc.identifier.spage38-
dc.identifier.epage42-
dc.identifier.isiWOS:000397362900004-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats